# SDR DALA2022032802068

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 99,544 hours, 14,088 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 RIGHT SIDE VERT STAB SKIN BETWEEN FSS 92.25 AND FSS 145.12 FOUND DELAMINATION. CORRECTIVE ACTION: RIGHT SIDE VERT STAB INNER SKIN REPAIRED BETWEEN FSS 92.25 AND FSS 145.12 AS PER B767-300 SRM 51-70 & SRM 51-70 (2173732)
